# SDR A6WA2016011343456

- Difficulty date: January 13, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 29,353 hours, 28,243 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Empty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FIRE EXTINGUISHER FOUND EMPTY.  R & R FIRE BOTTLE.  ACFT WAS OUT OF SERVICE AT THE TIME OF DISCOVERY.
